# SDR AALA20160816007

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 47,043 hours, 22,847 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE CLEARING THE RUNWAY AFTER LANDING, THERE WAS A VIBRATION AND NOISE IN THE NOSE WHEEL AREA. AIRCRAFT STOPPED ON TAXIWAY.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE RIGHT NOSE WHEEL BEARING FAILED RESULTING IN DAMAGE TO THE NOSE LANDING GEAR RIGHT AXLE, THE RIGHT SPRAY DEFECTOR AND BOTH NOSE WHEEL ASSEMBLIES.  REMOVED AND REPLACED RIGHT AND LEFT NOSE WHEEL ASSEMBLIES, RIGHT SPRAY  DEFLECTOR AND THE NOSE GEAR CYLINDER, PISTON AND AXLE IAW AMM 32-21-02. SYSTEM CHECKED NORMAL.
